# SDR USAA950695

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK INSPECTION, FOUND 1 INCH CRACK IN THE STA 1480 UPPER PYLON ATTACH ANGLE RT SIDE.  STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER TO ANGLE PER SRM 54-04 FIG 10 SHT 3.  (W)
